# SDR AALA20130208044

- Difficulty date: February 8, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N499AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49737
- Aircraft time: 67,076 hours, 34,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BRACKET IS CRACKED AT STATION 927 BELOW SEAT TRACK 2.  INSTALLED SUPPORT PER AARD 51-00-05-1 AND BOEING INSTALLATION DRAWING 9936637-1.
